Volume 12, Issue 1 (4-2017)                   IJMSI 2017, 12(1): 1-11 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Yiarayong P. On Prime and Semiprime Ideals in Ordered AG-Groupoids. IJMSI. 2017; 12 (1) :1-11
URL: http://ijmsi.ir/article-1-546-en.html
Abstract:  

The aim of this short note is to introduce the concepts of prime and semiprime ideals in ordered AG-groupoids with left identity. These concepts are related to the concepts of quasi-prime and quasi-semiprime ideals, play an important role in studying the structure of ordered AG-groupoids, so it seems to be interesting to study them.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb